# SDR ASOA201804167062

- Difficulty date: April 16, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N12567
- Make and model: Emb EMB-145LR
- Aircraft serial: 145623
- Aircraft time: 37,898 hours, 29 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A BROKEN WIRE ON THE EMERGENCY LIGHT STRIP.  MAINTENANCE REPLACED THE LIGHT IAW AMM 33-50-12. OPS CHECKED GOOD.
